# SDR EIAA200900126

- Difficulty date: November 3, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 91,385 hours, 16,506 cycles
- Engine: Ge CF650E2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE APPROX 7 HOURS INTO FLIGHT NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED FLASHING.  RETARDED NR 2 THRUST LEVER, LIGHT CONTINUED TO FLASH.  ACCOMPLISHED INFLIGHT ENGINE FAILURE AND SHUTDOWN PROCEDURE.  FILTER BYPASS LIGHT REMAINED ON STEADY AFTER ENGINE SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE OIL FILTER BYPASS PRESSURE SWITCH IAW MM 73-35-01.  OPS AND LEAK CHECK NORMAL.
